# SDR HEEA086530

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N762P
- Make and model: Skrsky S76A
- Aircraft serial: 760060
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Indicator
- Part number: 12281301
- Condition: Reads Low
- Location: Nr 1 Fuel Flow
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 FUEL FLOW INDICATOR READS LOW.
